# SDR UPS06847032

- Difficulty date: May 28, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFTER REMOVAL OF INTERNAL TRIPLER IN LT CTR L/E FOUND LONG INTERNAL SPLICE DOUBLER CRACKED BETWEEN PNL 522A & XFS 409 AFT END.  REMOVED INTERNAL SPLICE DOUBLER AT STA XFS 409 IAW SRM 51-01-20D.  FABRICATED AND INSTALLED INTERNAL DOUBLER AT STA XFS 409 IAW SRM 51-01-20D AND DWG 5169891.
